Title

AMPLIFIED GRAPH C*-ALGEBRAS II: RECONSTRUCTION

Publication Name

Proceedings of the American Mathematical Society, Series B

Abstract

Let E be a countable directed graph that is amplified in the sense that whenever there is an edge from v to w, there are infinitely many edges from v to w. We show that E can be recovered from C*(E) together with its canonical gauge-action, and also from LK(E) together with its canonical grading.

Open Access Status

This publication may be available as open access

Volume

9

First Page

297

Last Page

310

Funding Number

7014-00145B

Funding Sponsor

Simons Foundation

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1090/bproc/112